# SDR DHL9680608C

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 100
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FS 100 LEFT SIDE FRAME CORRODED BELOW CUSP ANGLE WEB ON FRAME AND FITTING.  CUT CUSP ANGLE WEB AND REMOVED FITTING, CLEANED AND TREATED CORROSION .  REINSTALLED FITTING AND INSTALLED WEB SPLICE PER SRM 51-1-0 AND 51-3-0.
